# SDR SIMA20140202006

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 9,023 hours, 5,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & CRACK DAMAGE IN LT MLG WW STRUCTURE AT FS 202.75.  ACFT PN & SN CRJ700 10315 TWD 9067:46 HRS.  ACCOMPLISHED CR-53MR-349 PART B.  NO DAMAGE PROGRESSION NOTED.
